Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On prime power Abelian groups


Author: Yenchien Yeh
Journal: Bull. Amer. Math. Soc. 54 (1948), 323-327
DOI: https://doi.org/10.1090/S0002-9904-1948-08995-9
MathSciNet review: 0024428
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. A. Miller, Number of the subgroups of any abelian group, Proc. Nat. Acad. Sci. U.S.A. vol. 25 (1939) pp. 256-262.
  • 2. G. A. Miller, Independent generators of the subgroups of an abelian group, Ibid. pp. 364-367.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1948-08995-9